# SDR UPS04842262

- Difficulty date: March 30, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857388
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RT WING CENTER LE. INNER SKIN IS CRACKED AT FASTENER HOLES XW408 TO XS520.  REMOVED, FABRICATED AND REPLACED INNER SKIN AND DOUBLER IAW DWG. 5769759 AND 5769857 AND SRM. 51-1-20D,51-1-21
